# SDR R61A201703150223

- Difficulty date: March 15, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 34,345 hours, 21,501 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WARNING MESSAGE DOOR OPEN L1 IN FLIGHT, DISAPPEARED ON DESCENT. PERFORMED ADJUSTMENT TEST IN L1 DOOR IAW AMM 52-72-20.
